# SDR UALA2012010300043

- Difficulty date: January 3, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 86,676 hours, 10,411 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 45abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SEAT 45 ABC INOPERATIVE.  REPLACED EMERGENCY LIGHT, OP CHECKED NORMAL.
